Open Access
Translator Disclaimer
June, 1971 A Hajek-Renyi Type Inequality for Stochastic Vectors with Applications to Simultaneous Confidence Regions
Pranab Kumar Sen
Ann. Math. Statist. 42(3): 1132-1134 (June, 1971). DOI: 10.1214/aoms/1177693347

Abstract

For a sequence of stochastic vectors forming either a forward or a reverse martingale, a Hajek-Renyi type inequality is derived, and its applications in some problems of simultaneous confidence regions are stressed.

Citation

Download Citation

Pranab Kumar Sen. "A Hajek-Renyi Type Inequality for Stochastic Vectors with Applications to Simultaneous Confidence Regions." Ann. Math. Statist. 42 (3) 1132 - 1134, June, 1971. https://doi.org/10.1214/aoms/1177693347

Information

Published: June, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0215.54306
Digital Object Identifier: 10.1214/aoms/1177693347

Rights: Copyright © 1971 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.42 • No. 3 • June, 1971
Back to Top